# SDR DLM88091040

- Difficulty date: May 14, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 49,039 hours, 36,615 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING BORE ON RT MLG SUPPORT WITH OVERSIZED MEASUREMENT.  BUSHING BORE FOUND WITHOUT DAMAGE.  ID BORE SIZE 2.503.  BUSHING BORE TREATED IAW SRM 51-10-3.
